Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KryptoKnight

Stopped taking my multi, stopped getting acne

Recommended Posts

Acne sufferer for 6 years now (been somewhat clear past 1-2 years or so on dan's regimen)

So I stopped taking my multi-vitamin for a couple days when I went out to vacation because I forgot to bring it with me. After I returned from my vacation it came to my realization that I did not get a single pimple in the 5 days I was there, and that's rarely ever happened. My face is pretty clear but I usually have 1 pimple show up every 1-3 days, which can get really annoying and the regimen keeps it under control.

When I got back home I decided to stop using the BP and stick only to the cleanser and moisturizer and see what pans out, whether my face would stay the same or not.

Well, it's been a week, and absolutely NOTHING has showed up on my face. All I take now is fish oil and green tea as I've been doing so for years, and the only change in my diet and daily routine has been stopping the multi-v, so it's safe to say it was behind the majority of my acne

I saw the iodine video Dan posted, and it's possible this is the culprit but I think I'm just done with multi-vitamins altogether as it's hard to realize if it was indeed the iodine or not. The multi I take is one of the best ones on the market called life force naturals, and it isn't cheap. I've been taking some sort of multi almost my entire life and i find it fucking insane that although it may not be entirely behind my acne problem, definitely made it way worse than it had to be.

This may not help many people, but it certainly helped me. So if you do take a multi-vitamin, I definitely recommend not taking it for a week or so and see what happens.

Needless to say I'm thrilled! I'm finally able to stop using the BP, which makes life a LOT easier (no more 5-10 minute applications 2x daily) and will also save me a lot of money

:dance:

Edited by KryptoKnight
Link to comment
Share on other sites

My acne quickly goes away when I leave Texas as well. To be fair, there are a lot more things to wonder about than just the vitamin portion. You changed climates, your sleep-schedule may have been different, humidity may have changed, you may of been getting more sunlight which may have affected your skin, etc.

Link to comment
Share on other sites

I've been home a week and I've never had this happen when I go on vacation. One can doubt the link between acne and the multivitamin, but acne seems to be caused in different ways by different people.

I've had acne for 6 years... it's almost been 2 weeks since I stopped taking the multi-vitamin, and this has never happened in my life time. I've never even went a week without having some sort of problem.

Edited by KryptoKnight
Link to comment
Share on other sites

I've been home a week and I've never had this happen when I go on vacation. One can doubt the link between acne and the multivitamin, but acne seems to be caused in different ways by different people.

I've had acne for 6 years... it's almost been 2 weeks since I stopped taking the multi-vitamin, and this has never happened in my life time. I've never even went a week without having some sort of problem.

second this by the way. when i stopped taking mine it reduced break outs and stopped the nodules on my forehead completely (between the eyebrows)

so that leads me to understand that "something" in the multivitamin was the cause.... but what..

cause the one i took was the A-Z from boots here in the uk.

so its basically impossible to draw from an A-Z what particular thing was the cause.

because no doubt we will be eating something with wat ever caused you to break out from the MV and not even know it...

Link to comment
Share on other sites

It was most likely the iodine, the multivitamins I take now have no iodine compared with some I used to take and it shows.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×